MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD

MEDTRONIC SOFAMOR DANEK USA, INC ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD
Model Number 4675040
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a medtronic representative regarding a patient implanted with a cage and screw in a previous spinal fusion.It was reported that the sacral screw has migrated out approximately 10mm from the cage.There is no malfunction with the cage.During the procedure, the screw was fully threaded in and the torque limiting driver was turned until it clicked.There were no patient symptoms or complications as a result of this event.A posterior instrumented fusion took place on the level on (b)(6) 2022.No further complications were reported/anticipated.

Brand Name
ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key15985081
Report Number1030489-2022-01115
Device Sequence Number12299875
Product Code KWQ
UDI-Device Identifier00763000508814
UDI-Public00763000508814
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4675040
Device Catalogue Number4675040
Device Lot NumberRM21J008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Initial Report FDA Received Date12/15/2022
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight50 KG